Applied Mathematics

Vol.8 No.3(2017), Paper ID 74883, 5 pages

DOI:10.4236/am.2017.83027

 

New Result for Strongly Starlike Functions

 

R. O. Ayinla, T. O. Opoola

 

Department of Statistics and Mathematical Sciences, Kwara State University, Malete, Nigeria
Department of Mathematics, University of Ilorin, Ilorin, Nigeria

 

Copyright © 2017 R. O. Ayinla, T. O. Opoola et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ayinla, R. and Opoola, T. (2017) New Result for Strongly Starlike Functions. Applied Mathematics, 8, 324-328. doi: 10.4236/am.2017.83027.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.